MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE RIGHT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that qty.2 of an ar-4068-90r suturelasso sd, 90° curve right had an issue.The curve right wire would not advance out of the needle tip.This occurred during use in an unspecified procedure with no patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when attempting to advance the wire.
 
Event or Problem Description
On 9/21/2023, the sales representative provided the following information via email: this occurred during a labral repair procedure.No pieces broke off the devices.The wire would not advance in both 90° right lassos after the first pass through tissue.To finish, they opened a 90° straight and had no problem with multiple passes.The procedure was completed successfully, and there was no case delay reported.No pictures were taken, and the complaint devices were discarded.

Brand Name
90 DEG CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17698238
Report Number1220246-2023-07801
Device Sequence Number18003757
Product Code LXH
UDI-Device Identifier00888867031548
UDI-Public00888867031548
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number90 DEG CURVE RIGHT
Device Catalogue NumberAR-4068-90R
Device Lot Number0279106871
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown